# SDR SWIA2020020748310

- Difficulty date: January 3, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1031-1047
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STRINGER 25L HAS CORROSION FROM FS1031.00 TO FS1047.00. (MARKED)    (C-CHECK) RO 2/05/2020   REMOVED CORROSION AT STGR 25L FROM FS1031.00 TO FS1047.00 REF-CRJ-700 SRM, AND REO, PART WITHIN LIMITS, SEE CONTINUATION CARD FOR DETAILS. PRESSURE CHECKS GOOD. WEIGHT CHANGE IS ZERO DUE TO MINIMAL BLENDING (.007) ONLY. / COMPLIED WITH TASK.
